# SDR 0065225

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE331*
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6114 · Propeller Hub Section
- Part: Latch
- Part number: D50172
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB LATCH PAWL CRACKED.
